MAUDE Adverse Event Report: NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE GALB-001

NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE GALB-001
Model Number GAL-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A pneumothorax was reported during a galaxy-assisted biopsy procedure.Initial tilt sweep showed that the physician initially achieved clear visualization of the lesion and used breath-holds and conservative targeting due to the lesion's high-risk pleural and fissure-based location.After several biopsies, the scope appeared more distal than expected, leading to withdrawal and re-navigation.Subsequent tilt sweeps showed the lesion appearing progressively more proximal relative to the af overlay, raising concern that the lesion had shifted.Despite performing five tilt sweeps, including attempts to isocenter based on the preoperative ct, the lesion could not be confidently re-identified.Fluoroscopy was then used to assess for complications, confirming a pneumothorax.Following this finding, biopsy was discontinued and the team proceeded only with ebus.Tomo motion interference errors were also observed during the sweeps, resulting in adjustments to c-arm position and sweep length.Attempts to gather patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
System manufacturing records were reviewed and found no issues associated with this case.Due to unavailable system logs, the specific scope used in this case could not be confirmed, and a complete device-specific record review could not be performed.Investigation of the tomo motion error and difficulty locating the lesion concluded that the adverse event was most likely related to the lesion's high-risk peripheral location.Biopsying in the lung periphery carries an inherently higher risk of pneumothorax, and available evidence supports that the lung wall was punctured during sampling.No issues were identified with af or other galaxy imaging functions, and the system was operating as intended.Video review identified no use errors or system malfunctions.The physician's articulation of the scope and progression through parenchyma were consistent with expected navigation toward a peripheral lesion, and suspected parenchymal breakthrough was within normal procedural expectations.Needle and forceps biopsies were performed under live fluoroscopy, following standard workflow, and no unintended scope motion or deviations from expected galaxy behavior were observed throughout the procedure.The physician did not attribute the pneumothorax to the galaxy system, stating it was due to the lesion's extremely close proximity to the pleura and diaphragm, an inherently high-risk location for transbronchial biopsy.The physician also confirmed that the patient had been counseled in advance regarding the elevated pneumothorax risk.Video review supports this attribution, showing appropriate technique and stable system performance with no device-related contribution to the event.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM BRONCHOSCOPE GALB-001
Manufacturer (Section D)
NOAH MEDICAL CORP
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23897336
Report Number3021325287-2025-00073
Device Sequence Number14699840
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)231122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGAL-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown